Facebook Pixel
EmpowHER Guest

Can I be pregnant?

By Anonymous October 22, 2011 - 11:20pm
Rate This

I stopped my pill 3 days early and had unprotectd sex during withdrawal bleed.
Had brown discharg 5 days later with clear discharge . Experienced
Severe cramping and lower back pain. With more whit discharge
Did not restart pill

Add a Comment3 Comments

EmpowHER Guest

Dear Anonymous,
If you are experiencing pain, you should go to your doctor. You may have experienced a miscarriage but there is no certainty unless you see your physician. The best suggestion when dealing with pain is to see your physician.

Please keep us updated.

October 23, 2011 - 10:00am
EmpowHER Guest

Trying to conceive.after the withdrawal bleed stopped there was
A dark blood discharge and the next day a clear discharge with brown streaks. Hav nvr had such painful cramps before

October 23, 2011 - 9:04am

Hi Anon,

Thanks for your question!

While none of the symptoms described are particular to pregnancy, you can still be pregnant. The chance is not great because you should not have been ovulating due to your pill use and therefore, should have been protected but any time that you get off of your birth control and have unprotected sex, there is a chance of pregnancy.

Are you going to re-start your pills? Or are you trying to conceive?


October 23, 2011 - 7:14am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!